DYNAMICAL SYSTEMS, MEASURES, AND FRACTALS VIA DOMAIN THEORY

File Description SizeFormat 
Dynamical systems Measures and.psdefault1.54 MBPostscriptDownload
Title: DYNAMICAL SYSTEMS, MEASURES, AND FRACTALS VIA DOMAIN THEORY
Author(s): EDALAT, A
Item Type: Journal Article
Publication Date: 1-Jul-1995
Citation: INFORM COMPUT Vol.( 120 ) No.( 1 ) pp 32 - 48
URI: http://hdl.handle.net/10044/1/757
Publisher Link: http://dx.doi.org/10.1006/inco.1995.1096
DOI: 10.1006/inco.1995.1096
ISSN: 0890-5401
Start Page: 32
End Page: 48
Copyright Statement: © 1995 by Academic Press, Inc. This is the author’s version of a work that was accepted for publication in Information and Computation. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Information and Computation, volume 120, issue 1 (July 1995). doi:10.1006/inco.1995.1096.
Volume: 120
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons